Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent headaches, dent in the head. Due to sinus problems?

Hi! I just noticed a dent in my head on the right ( parietal region). I ve been having headaches recently, which I just chalked up to sinus/ allergy problems and/or stress , and my hormones seem to be making a reappearance (I am post-menopausal, and haven t had hot flashes in at least 6 years). Do you think these could be related? Should I have any of this checked out, or is it likely nothing to worry about? Thanks!
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes the sinus and allergy are causing this
as you are having harmonal problems it is being caused by milk and diary as milk and diary ar animal proteins and they are non competible with each other as the bovine female harmones react with human female harmones
stop milk and diary
but consult allergeologist who can find the cause of allergy and treat accordingly so that you are prevented in future
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor